# SDR ASAA2023090144909

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 36,811 hours, 11,584 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

AT LEVEL OFF (FL 350) LEFT SIDE FLIGHT DIRECTOR BECAME INOP AND WOULD NOT RE-ENGAGE. GROUNDED - YES. DUE TO MULTIPLE WRITE-UPS, POWERED A/C DOWN. AFTER RESTART ACCOMPLISHED DFCS BITE REF FIM 22-11 TASK 801. FOR F/D. TEST PASSED. NO CURRENT FAULTS. NO HISTORY FOR PAST 90 DAYS. OK FOR SERVICE.
